Brahmi Tablet

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

Can Ashwagandha and Shilajit be used for fatigue due to masturbation?

Query: Hi doctor, Earlier in my life I had the problem of over-masturbation. This was related to my mental depression as well. However, I have recovered from the habit of over-masturbation. But, still I masturbate once in four days. This causes fatigue, back pain and leg pain. Can I use supplements such as...  Read Full »


Dr. Niveditha Srinivasamurthy

Ayurveda Specialist

Answer: Hi, Welcome to icliniq.com. Yes, you can certainly go for ayurveda supplements. Masturbating once in four days is not abnormal. You are probably low on essential vitamins and that is causing the body pain. I would not recommend Shilajit. It is to be taken under strict medical supervision only. Go fo...  Read Full »

I was advised ayurvedic medicines for work-related stress. Will this help?

Query: Hello doctor, I have developed anxiety problems due to severe work-related stress. I work in the IT services with timings from 2 PM to 11 PM. So, I go to bed by 1 AM and wake up around 6.45 AM every day. Due to stress, I am having palpitations. I had a full echo, ECG, and a treadmill test to rule ou...  Read Full »


Dr. Arul Amuthan

Ayurveda Specialist, Naturopathy Specialist, Pharmacologist, Siddha Medicine Specialist, Toxicologist

Answer: Hello, Welcome to icliniq.com. If you have seven hours of continuous and undisturbed deep sleep, that is more than enough to compensate your trouble. Your drowsiness during your working hours and loss of interest in sex is because of the side effects of the drugs. I suggest the following therapies: ...  Read Full »

I get unwanted erections in sleep. Please suggest Ayurvedic remedy.

Query: Hello doctor,I am 58 and I experience unwanted erections in sleep. There is no sexual desire despite erection. This started six months ago. This disturbs my sleep. I have to get up and wait for two to three minutes for the erection to subside. I take hypertension medicine.  Read Full »


Dr. Alka

Ayurveda Specialist

Answer: Hello, Welcome to icliniq.com. I just read your query. The problem you mentioned here is very common and teenagers and adults face it frequently. At your age, it is still normal because erection is related to testosterone hormone (male sexual hormone) and your body is still producing it and when ...  Read Full »

What are the Ayurveda medicines for cough, cold, fatigue?

Query: Hi doctor,I have a¬†problem with a frequent cough, cold, fatigue, etc. I started taking Chyawanprash and Maha Sudarshana churna in the morning and Chyawanprash and Triphala powder at night. After 1 month of usage, I feel quite better. Further, I also have fatigue, insomnia, and stress. So, I am plan...  Read Full »


Dr. Alka

Ayurveda Specialist

Answer: Hello, Welcome to icliniq.com. I just read your query. Chawyanprash and Maha Sudarshan churan are very good for your problems like cough and cold. You can take Chawyanprash regularly for three to four months. As it is good for increasing immunity, you can continue it. You have already t...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website are not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.